Before going on antidpressants, the Side effects starting/ reducing are horrfic

Hi All, I just felt very strongly about warning you all of the side effects antidpressants have on are.bodys, I must stress mine are worse as I am Reducing ( from max strengh ) to start a low dose of another, I have just come back from my GP explaing that I'm sleeping all day and have not hot an energy at all to do anything, I just want to be in bed ( that's not me at all ). Even at my worst I force myself out of a day ) but therr is nothing at all she can dip, it's just the change over of medication, with it being this time of year the thought of not being able to do anything is making me depressed/ anxiety,, I had to change as the last med was doing very little if anything.

4 Replies

  • Hello Sandraann

    When changing medications by having to reduce the original medication you can suffer from those severe contraindications.

    This afternoon I was at our GP to get some results, we were discussing my white blood count as mine is a little on the low side and my kidney function was margenly on the low side so she discussed a reduction in my part pain control, I am very wary of going that way personally as medication reduction causes problems


  • Hi Sandrann I do agree with you but the way I felt before going on my ad's was much worse. Try and look past the present and look to the future when you will, hopefully, start to feel a lot better and more like yourself. Meanwhile we are all here for you and are holding your hand. Lots of hugs Bev xx

  • Thank you so much Bev really need all the support I can get right now, and I just don't know what I'd do without you and all the lovely caring. supporting, UNDERSTANDING friends on here, it means SUCH ALOT THANK YOU, hope your ok x

  • Thanks Sandaan. Depression wise ok but I have done my back in big time and can't move without pain. Might put a post up about it tomorrow. Bev x

You may also like...